# SDR C77A20160810007

- Difficulty date: August 10, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N629CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 22,650 hours, 12,996 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17013633001
- Condition: Corroded
- Location: Frame 16
- Part time: 11,900 hours, 6,767 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM ANGLE FRAME 16.   REMOVED AND REPLACED THE FLOORBEAM ANGLE AT FRAME 16 IAW SRM 51-41-01 & 51-43-01.
